Averaging sets: A generalization of mean values and spherical designs

P. D. Seymour, Thomas Zaslavsky

Research output: Contribution to journalArticle

128 Scopus citations
Original languageEnglish (US)
Pages (from-to)213-240
Number of pages28
JournalAdvances in Mathematics
Volume52
Issue number3
DOIs
StatePublished - Jun 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Averaging sets: A generalization of mean values and spherical designs'. Together they form a unique fingerprint.

  • Cite this